Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 40, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 17, 2016, 8:35 AM CDT for Cooke County, Denton County, Wise County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2016, 8:35 AM CDT (13:35 UTC)
- Expired
- Mar 17, 2016, 9:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cooke County, TX, Denton County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 8:45 AM CDT | HAIL 1.75 | Slidell, TX | GOLFBALL SIZE HAIL IN SLIDELL |
| Mar 17, 8:50 AM CDT | HAIL 1 | Sanger, TX | QUARTER SIZE HAIL REPORTED IN SANGER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
898
WUUS54 KFWD 171335
SVRFWD
TXC097-121-497-171415-
/O.NEW.KFWD.SV.W.0040.160317T1335Z-160317T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CDT THU MAR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 915 AM CDT
* AT 834 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF KRUM...OR 11 MILES WEST OF SANGER...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
DENTON...SANGER...KRUM...PILOT POINT...AUBREY...KRUGERVILLE...RAY ROBERTS
PARK JOHNSON BRANCH...RAY ROBERTS PARK ISLE DU BOIS AND VALLEY VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 469 AND 491.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3346 9694 3342 9694 3341 9685 3340 9683
3336 9683 3329 9684 3320 9741 3336 9752
3357 9714
TIME...MOT...LOC 1334Z 239DEG 42KT 3332 9737
HAIL...1.00IN
WIND...<50MPH
$$
301 follow-up statement
979
WWUS54 KFWD 171401
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
901 AM CDT THU MAR 17 2016
TXC097-121-497-171415-
/O.CON.KFWD.SV.W.0040.000000T0000Z-160317T1415Z/
WISE TX-DENTON TX-COOKE TX-
901 AM CDT THU MAR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHEASTERN WISE...NORTHERN DENTON AND SOUTHEASTERN COOKE
COUNTIES...
AT 901 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAY ROBERTS
PARK JOHNSON BRANCH...OR 11 MILES NORTHEAST OF SANGER...MOVING
NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DENTON...SANGER...KRUM...PILOT POINT...AUBREY...KRUGERVILLE...RAY ROBERTS
PARK JOHNSON BRANCH...RAY ROBERTS PARK ISLE DU BOIS AND VALLEY VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3346 9694 3342 9694 3341 9685 3340 9683
3336 9683 3329 9684 3320 9741 3336 9752
3357 9714
TIME...MOT...LOC 1401Z 239DEG 42KT 3348 9704
HAIL...1.75IN
WIND...<50MPH
$$
66What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 7:40 AM CDT, 55 minutes earlier.
Area forecast discussion, Mar 17, 7:40 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 740 AM CDT THU MAR 17 2016 .AVIATION... /12Z TAFS/ PRIMARY CONCERN...TIMING PERIODS OF THUNDERSTORMS. AN EAST-WEST FRONTAL BOUNDARY IS NEARLY STATIONARY SOUTH OF THE I-20 CORRIDOR. COMANCHE...WACO...AND PALESTINE ARE IN THE HUMID AIR JUST SOUTH OF THE FRONT. ALTHOUGH THE CROSS-BOUNDARY FLOW HAS BEEN GENERALLY UNDER 20KTS OVERNIGHT...WITH CONSIDERABLE INSTABILITY ABOVE THE FRONTAL INVERSION...THIS MOIST/WARM ADVECTION HAS BEEN SUFFICIENT FOR A FEW STRONG/SEVERE STORMS. THESE ARE AIDED BY A SHORTWAVE ALOFT...WHICH WILL CONTINUE TO AID IN STORM MAINTENANCE THE REMAINDER OF THE MORNING...UNTIL IT PASSES TO THE EAST. THE BULK OF THE ACTIVITY THIS AFTERNOON WILL BE IN THE HUMID AIR SOUTH OF THE FRONT...WHERE WACO MAY SEE SOME THUNDERSTORMS. UPGLIDE ABOVE THE FRONTAL INVERSION THIS EVENING...COUPLED WITH MOISTENING EASTERLY FLOW AT THE SURFACE...WILL RESULT IN DETERIORATING CEILINGS/VISIBILITY THIS EVENING. FOR WACO...A SIMILAR BUT DELAYED DETERIORATION IS EXPECTED IN THE WARM SECTOR. THESE CONDITIONS WILL BE SLOW TO IMPROVE FRIDAY MORNING. EXTENDED... A COLD FRONT WILL MOVE THROUGH THE REGION ON FRIDAY. THUNDERSTORMS MAY ACCOMPANY THE BOUNDARY...THE TIME FRAME FOR WHICH WILL BE ASSESSED WITH SUBSEQUENT TAF ISSUANCES. 25 && .PREV DISCUSSION... /ISSUED 332 AM CDT THU MAR 17 2016/ ISOLATED THUNDERSTORMS WHICH DEVELOPED OVERNIGHT ACROSS THE NORTHWEST COUNTIES SHOULD CONTINUE NORTH OF THE I-20 CORRIDOR THROUGH THE EARLY MORNING HOURS. ACTIVITY IS ASSOCIATED WITH A MID LEVEL DISTURBANCE AND IS WORKING ITS WAY EAST ON THE NORTH SIDE OF A WARM FRONT. THE FRONT APPEARED TO EXTEND ALONG A LINE FROM BRECKENRIDGE TO PALESTINE DURING THE PAST FEW HOURS. ELEVATED INSTABILITY CURRENTLY IN PLACE WILL LIKELY PERSIST AS THESE CELLS WORK THEIR WAY EAST INTO THE DALLAS-FORT WORTH AREA...SO AN OUTSIDE CHANCE OF LARGE HAIL WILL CONTINUE THROUGH SUNRISE. STORMS MAY WEAKEN BEFORE REACHING THE METROPLEX...BUT WILL STILL POSE A THREAT FOR AT LEAST SMALL HAIL...LIGHTNING AND BRIEF HEAVY RAIN. THERE WILL LIKELY BE A TRANSITION FROM THE ELEVATED STORMS NORTH OF THE I-20 REGION TO SURFACE BASED CONVECTION SOUTH OF THE WARM FRONT THIS AFTERNOON. GOOD INSTABILITY WILL BE IN PLACE ACROSS THE SOUTHERN HALF OF THE REGION...BUT WEAKER SHEAR SHOULD PRECLUDE WIDESPREAD SEVERE WEATHER THIS AFTERNOON. STILL..A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. SHOWERS AND STORMS WILL SHIFT EAST OF THE REGION THIS EVENING AS THE IMPULSE RACES TOWARDS THE MISSISSIPPI VALLEY. THE WARMER AIRMASS SOUTH OF THE BOUNDARY WILL KEEP LOW TEMPERATURES IN THE 60S ACROSS THE SOUTHERN COUNTIES OVERNIGHT. LOWS TONIGHT WILL BE ABOUT 10 DEGREES OR SO COOLER ON THE NORTH SIDE OF THE FRONT. A SHORTWAVE TROUGH WILL DROP SOUTHEAST THROUGH THE CENTRAL PLAINS TONIGHT AND FRIDAY. THIS WILL SEND A COLD FRONT SOUTH THROUGH THE REGION FRIDAY...ALONG WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR CONVECTION WILL BE DURING THE AFTERNOON HOURS ON FRIDAY WHEN THE BEST INSTABILITY WILL OCCUR IN ADVANCE OF THE FRONT. A FEW STORMS WILL BE CAPABLE OF LARGE HAIL. DAMAGING WINDS COULD ALSO OCCUR IF CONVECTION BECOMES ORGANIZED ALONG THE ADVANCING FRONT. THE BEST POTENTIAL FOR STRONG TO POSSIBLY SEVERE STORMS WILL EXIST OVER THE SOUTHERN HALF OF THE REGION WHERE MOISTURE AND INSTABILITY WILL BE HIGHEST. COOLER AND DRIER AIR BEHIND THE FRONT AND SUBSIDENCE ON THE BACK SIDE OF THE SHORTWAVE WILL BRING AN END TO OUR RAIN CHANCES LATE FRIDAY EVENING. WE WILL KEEP SOME LOW POPS ACROSS THE SOUTHERN-MOST COUNTIES EARLY SATURDAY DUE TO THE POSSIBILITY OF A FEW LINGERING SHOWERS. BELOW-NORMAL TEMPERATURES ARE EXPECTED OVER THE WEEKEND WITH LOWS IN THE 30S AND 40S AND HIGHS IN THE 50S AND 60S. UPPER LEVEL RIDGING WILL PROVIDE A WARM-UP DURING THE FIRST HALF OF NEXT WEEK...THEN THE NEXT STORM SYSTEM WILL BRING RAIN CHANCES BACK TO THE AREA ABOUT A WEEK FROM TODAY. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 56 66 46 59 / 30 40 50 50 10 WACO, TX 73 59 71 47 60 / 50 40 50 60 20 PARIS, TX 69 51 64 43 58 / 30 40 50 50 10 DENTON, TX 66 53 63 43 58 / 30 40 50 50 10 MCKINNEY, TX 68 53 64 44 58 / 30 40 50 50 10 DALLAS, TX 68 57 66 46 59 / 30 40 50 50 10 TERRELL, TX 70 55 67 46 59 / 30 40 50 50 10 CORSICANA, TX 72 59 71 48 60 / 40 40 50 60 20 TEMPLE, TX 75 61 73 48 61 / 50 40 50 60 20 MINERAL WELLS, TX 66 54 63 42 58 / 40 30 50 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/30
Hazardous weather outlook, Mar 17, 5:25 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 525 AM CDT THU MAR 17 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 525 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. MORNING THUNDERSTORMS WILL AFFECT AREAS MAINLY ALONG AND NORTH OF THE I-20 CORRIDOR. THESE STORMS ARE NORTH OF A WARM FRONT AND WILL REMAIN PRIMARILY ELEVATED. AS A RESULT...LARGE HAIL WILL BE THE MAIN THREAT. THIS AFTERNOON...THUNDERSTORMS WILL BE POSSIBLE REGIONWIDE...BUT WILL PRIMARILY IMPACT AREAS SOUTH OF THE I-20 CORRIDOR. IN THE HUMID AIR SOUTH OF THE FRONT...AVAILABLE INSTABILITY WILL ALLOW FOR STRONG UPDRAFTS SUPPORTIVE OF LARGE HAIL. THESE STORMS WILL BE SURFACE-BASED...WHICH MEANS THERE IS ALSO A THREAT OF DAMAGING WINDS. HOWEVER...INADEQUATE SHEAR SHOULD KEEP THE ACTIVITY LARGELY UNORGANIZED...LIMITING THE AREAL EXTENT OF THE SEVERE WEATHER. LATE TONIGHT INTO EARLY FRIDAY MORNING...THUNDERSTORMS MAY REDEVELOP NORTH OF THE FRONT...IN AREAS GENERALLY ALONG AND NORTH OF THE I-20 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL TEXAS ON FRIDAY...BRINGING WITH IT ANOTHER CHANCE FOR THUNDERSTORMS. INSTABILITY AND WIND SHEAR APPEAR MARGINAL FOR WIDESPREAD SEVERE WEATHER...BUT STRONG WINDS WILL BE POSSIBLE IF A SQUALL LINE IS ABLE TO DEVELOP ALONG THE ADVANCING FRONTAL BOUNDARY. THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IN AREAS SOUTH OF THE I-20 CORRIDOR. 25
In the hours before
Local storm report, Mar 17, 8:05 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL ALRLINGTON 32.73N 97.12W
03/17/2016 E1.50 INCH TARRANT TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL AT THE CORNER OF EARLE ST AND
PERKINS RD IN ARLINGTONLocal storm report, Mar 17, 8:08 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HAIL ARLINGTON 32.73N 97.12W
03/17/2016 E1.75 INCH TARRANT TX NWS EMPLOYEE
GOLFBALL SIZE HAIL IN SOUTH ARLINGTONLocal storm report, Mar 17, 8:13 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL ARLINGTON 32.73N 97.12W
03/17/2016 E0.75 INCH TARRANT TX LAW ENFORCEMENT
DIME SIZE HAIL IN UTA CAMPUSLocal storm report, Mar 17, 8:20 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HAIL FORT WORTH 32.75N 97.34W
03/17/2016 E2.00 INCH TARRANT TX AMATEUR RADIO
MEDSTAR HQ REPORTS 11 AMBULANCES TAKEN OUT OF SERVICE
DUE TO HAIL DAMAGE WHILE IN FIELD. 12 MORE AT HQ DAMAGED
AND OUT OF SERVICE. HAIL SIZE ESTIMATED AT AROUND 2
INCHESLocal storm report, Mar 17, 8:29 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HAIL GRAND PRAIRIE 32.75N 96.98W
03/17/2016 E0.88 INCH DALLAS TX TRAINED SPOTTER
NICKEL SIZE HAIL 1 MILE EAST OF 360 AT CAMP WISDOM RDLocal storm report, Mar 17, 8:35 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL ARLINGTON 32.73N 97.12W
03/17/2016 E1.50 INCH TARRANT TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL AT EARLE AND PERKINS IN
ARLINGTONThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 36 min |
| Mar 17, 2:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 62 min |
| Mar 17, 3:22 AM CDT | Special Weather Statement | FWD | Parker | 38 min |
| Mar 17, 3:30 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 30 min |
| Mar 17, 3:54 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 66 min |
| Mar 17, 4:35 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 55 min |
| Mar 17, 4:41 AM CDT | Special Weather Statement | FWD | Wise | 49 min |
| Mar 17, 5:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 46 min |
| Mar 17, 5:19 AM CDT | Special Weather Statement | FWD | Jack, Wise | 41 min |
| Mar 17, 5:26 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 49 min |
| Mar 17, 5:38 AM CDT | Special Weather Statement | FWD | Montague | 52 min |
| Mar 17, 5:43 AM CDT | Tornado Warning | FWD | Parker | 21 min |
| Mar 17, 6:10 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
| Mar 17, 6:16 AM CDT | Special Weather Statement | FWD | Cooke | 44 min |
| Mar 17, 6:29 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Mar 17, 7:08 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 67 min |
| Mar 17, 7:45 AM CDT | Special Weather Statement | FWD | Wise | 45 min |
| Mar 17, 7:57 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 63 min |
| Mar 17, 8:05 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 43 min |
| Mar 17, 8:39 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 36 min |
| Mar 17, 9:06 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 39 min |
| Mar 17, 9:09 AM CDT | Special Weather Statement | FWD | Denton | 51 min |
| Mar 17, 9:19 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 26 min |
| Mar 17, 9:26 AM CDT | Special Weather Statement | FWD | Denton | 49 min |
| Mar 17, 9:31 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 59 min |
| Mar 17, 9:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 31 min |
| Mar 17, 9:38 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 52 min |
| Mar 17, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 62 min |
| Mar 17, 9:55 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Mar 17, 10:16 AM CDT | Special Weather Statement | FWD | Hunt | 44 min |
| Mar 17, 10:17 AM CDT | Special Weather Statement | FWD | Collin | 43 min |
| Mar 17, 10:22 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 38 min |
| Mar 17, 10:28 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| Mar 17, 10:49 AM CDT | Special Weather Statement | FWD | Delta, Hopkins | 41 min |
| Mar 17, 11:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 27 min |
| Mar 17, 11:09 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 34 min |
| Mar 17, 11:44 AM CDT | Special Weather Statement | FWD | Hunt | 46 min |
| Mar 17, 11:50 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 40 min |
| Mar 17, 12:04 PM CDT | Special Weather Statement | FWD | Henderson | 41 min |
| Mar 17, 12:29 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 46 min |
| Mar 17, 1:13 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.